# SDR QMLA2017123117145

- Difficulty date: December 31, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N129AR
- Make and model: Agusta A 109A
- Aircraft serial: 11125
- Aircraft time: 3,785 hours, 10,854 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 300138450170C36M
- Part serial: 82020
- Condition: False Activation
- Location: Nr 1
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD A AMBER "#1 FIRE DET" ON EDU. AFTER TROUBLESHOOTING THE ISSUE FOUND THAT THE #1 FIRE DETECTOR IT SELF FAIL THE CHECKS PERSCRIBED VIA MAINTENANCE MANUAL. PROCEEDED TO CHANGE OUT #1 FIRE DETECTOR AS REQUIRED. WITH AN OPS CHECK THAT WAS GOOD.
